# SDR ASAA2020022732326

- Difficulty date: February 27, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 49,958 hours, 14,778 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Separated
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTS #2 ENGINE FIRE DETECTION DOES NOT TEST. GROUNDED - YES. PERFORMED ENGINE FIRE DETECTION RESISTANCE TEST PER B737-800 AMM 26-11-00-730-801. FAILED RIGHT CORE LOOP. DISCOVERED WIRES SEPARATED FROM TERMINAL LUGS. REPAIRED WIRES SEPARATED FROM TERMINAL LUGS PER 20-30-00 OF SWPM. PERFORMED ENGINE FIRE DETECTION OPERATIONAL TEST PER AMM TASK 26-11-00-710-801. TEST PASSED.
